# SDR CALA0700258

- Difficulty date: May 8, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FUSELAGE SKIN AROUND L-2 DOOR LOWER HINGE CUTOUT.  THE SKIN WAS REPAIRED IAW SRM 53-60-01.
